MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CREATININE

ABBOTT MANUFACTURING INC CREATININE
Catalog Number 03L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false elevated creatinine results when processing on the architect c8000.The following data was provided: creatinine: initial result was 4.3 and retest was 0.5 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from creatinine, list 03l81-22 to the architect c8000, list 01g06-11.Mdr number 1628664-2019-00698 has been submitted and all further information will be documented under that mdr number.

Brand Name
CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8931976
Report Number1628664-2019-00587
Device Sequence Number216577
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public00380740005979
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L81-22
Device Lot Number38572UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM, LN 01G06-11; SN (B)(4)